A 38-year-old female asked about a female:
6 year old finished 10 days of amoxicillin 24 hours ago. now has red non-raised rash on arms and legs, bothering her much. is she allergic?
1 doctor answer • 1 doctor weighed in
Pediatric Allergy and Asthma 37 years experience
Mgt: Allergic reactions to antibiotics can occur but more details are needed.
Is the rash blotchy? Does it fade? I would recommend being seen by your PCP. If there are any other symptoms such as respiratory or GI problems, please see the ED.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Jul 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.